# SDR SWIA202511250528

- Difficulty date: May 28, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 CRACKED AT APPROXIMATELY STRINGER 0.  (C-CHECK)  REPAIRED FRAME AT BS 333 AT APPROXIMATELY STR 0 IAW REO 690-53-21-1972, REV-. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY.
